# SDR N6WA2017111300001

- Difficulty date: November 9, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N156GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10227
- Aircraft time: 32,870 hours, 22,637 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Overtemp
- Location: Lav Mirror
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL ODOR FROM BEHIND THE MIRROR IN THE LAVATORY.  MIRROR TO HOT TO TOUCH. DEACTIVATED THE LAVATORY VANITY BALLAST IAW EO 33-005-0.
